Discussions that mention levlite

Women's Health board


i just started taking the pill 3 days ago and i'm NOT liking what it's doing to me. first of all i'm an emetophobe, so i'm scared of being sick to my stomach, and i'm constantly nauseous now. i'm so dizzy all the time i very rarely move from my chair. when i wake up in the morning my heart beats really fast, and i have vision disturbances--like seeing zebra stripes over everything. every time i try to stand up i see spots and it's hard for me not to fall to the ground. i'm really irritable--my mood swings (which are already bad enough) are 100x worse, and now i have ugly cuts all over my left arm from anxiety-related cutting. i haven't cut in almost a YEAR, so that's significant.

how long will these side effects last?? seriously this is ruining my life. my dr. said in a few days the effects would wear off but i'm doubting that will happen with the severity of all this...is this temporary? btw i'm on levlite, should i ask about switching to another pill?